# SDR SWIA200718470

- Difficulty date: July 14, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 4,646 hours, 2,987 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Shorted
- Location: Cockpit Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S DOME LIGHT SWITCH IS HARD TO OPERATE AND APPEARS TO BE SHORTING.  REPLACED CAPTAIN'S DOME LIGHT SWITCH AS REQUIRED BY AMM 33-13-09.
